# SDR ASAA2015111213864

- Difficulty date: November 12, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,762 hours, 9,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 807-840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT THRESHOLD UNDER SCUFF PLATE, UPPER SKIN CORROSION BS 807 - BS 840.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-60-15-1A-1, ORIGINAL MATERIAL THICKNESS .045" REMAINING THICKNESS .039".  REMOVED .006".  R & R WEB IAW SRM 51-10-02, PARA 9 51-40-02 AND DWG 146A8340, REV A REMOVED DOT U066.
